lnu.sePublikationer
Ändra sökning
Avgränsa sökresultatet
1 - 5 av 5
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1. Albeverio, S
    et al.
    Khrennikov, Andrei
    Växjö universitet, Fakulteten för matematik/naturvetenskap/teknik, Matematiska och systemtekniska institutionen.
    Shelkovich, M
    Nonlinear singular problems of $p$-adic analysis: associative algebras of $p$-adic distributions2005Ingår i: Izvestiya. Mathematics, ISSN 1064-5632, E-ISSN 1468-4810, Vol. 69, nr 2, s. 221-263Artikel i tidskrift (Refereegranskat)
  • 2.
    Khrennikov, Andrei
    Växjö universitet, Fakulteten för matematik/naturvetenskap/teknik, Matematiska och systemtekniska institutionen. matematik.
    Symplectic geometry on an infinite-dimensional phase space and an asymptotic representation of quantum averages by Gaussian functional integrals2008Ingår i: Izvestiya. Mathematics, ISSN 1064-5632, E-ISSN 1468-4810, Vol. 72, nr 1, s. 127-148Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We study the relation between the mathematical structures of statistical mechanics on an infinite-dimensional phase space (denoted by ) and quantum mechanics. It is shown that quantum averages (given by the von Neumann trace formula) can be obtained as the main term of the asymptotic expansion of Gaussian functional integrals with respect to a small parameter . Here is the dispersion of the Gaussian measure. The symplectic structure on the infinite-dimensional phase space plays a crucial role in our considerations. In particular, the Gaussian measures that induce quantum averages must be consistent with the symplectic structure. The equations of Schrödinger, Heisenberg and von Neumann are images of the Hamiltonian dynamics on .

  • 3.
    Khrennikov, Andrei
    et al.
    Växjö universitet, Fakulteten för matematik/naturvetenskap/teknik, Matematiska och systemtekniska institutionen.
    Svensson, Per-Anders
    Växjö universitet, Fakulteten för matematik/naturvetenskap/teknik, Matematiska och systemtekniska institutionen.
    Attracting fixed points of polynomial dynamical systems if fields of p-adic numbers2007Ingår i: Izvestiya. Mathematics, ISSN 1064-5632, E-ISSN 1468-4810, Vol. 71, nr 4, s. 103-114Artikel i tidskrift (Refereegranskat)
  • 4. Kozyrev, S
    et al.
    Khrennikov, Andrei
    Växjö universitet, Fakulteten för matematik/naturvetenskap/teknik, Matematiska och systemtekniska institutionen.
    Pseudodifferential operators on ultrametric space and ultrametric wavelets2005Ingår i: Izvestiya. Mathematics, ISSN 1064-5632, E-ISSN 1468-4810, Izvestia RAN: Ser. Mat., Vol. 69, s. 989-1003Artikel i tidskrift (Refereegranskat)
  • 5.
    Yurova, Ekaterina
    et al.
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
    Khrennikov, Andrei
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
    Subcoordinate Representation of p-adic Functions and Generalization of Hensel's Lemma2018Ingår i: Izvestiya. Mathematics, ISSN 1064-5632, E-ISSN 1468-4810, Vol. 82, nr 3, s. 632-645Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we describe a new representation of p-adic functions, the so-called subcoordinate representation. The main feature of the subcoordinaterepresentation of a p-adic function is that the values of the function f are given in the canonical form of the representation of p-adic numbers. The function f itself is determined by a tuple of p-valued functions from the set {0, 1,..., p-1} into itself and by the order in which these functions are used to determine the values of f. We also give formulae that enable one to pass from the subcoordinate representation of a 1-Lipschitz function to its van der Put series representation. The effective use of the subcoordinate representation of p-adic functions is illustrated by a study of the feasibility of generalizing Hensel's lemma.

1 - 5 av 5
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf